# SDR FQAR20170611038

- Difficulty date: June 11, 2017
- Submitted: June 12, 2017
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Aircraft: N416PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843438
- Aircraft time: 19,062 hours
- Engine: Lyc O360A4M
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 76468002
- Condition: Corroded
- Location: Bs 73
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND TO LEFT WINDSCREEN FRAME STRUTURE. CORRODED AREA WAS ALONG OUTBOARD, LOWER END OF WINDSCREEN. IT IS SUSPECTED THAT CORROSON WAS CAUSED BY LEAKAGE FROM IMPROPERLY FITTED WINDSCREEN OR CONDENSATION.
